# SDR DALA1252880924

- Difficulty date: September 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR SUPPORT, FS 200, LBL5 TO RBL5.  FOUND CORROSION ON WEB WAS OUT OF LIMITS.  ACCOMPLISHED REPAIR IAW  ER/A 397952-14MA.
